# SDR CALA9700845

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin Eel
- Part time: 6,978 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MID AND FORWARD CABIN EMERGENCY EXIT LIGHTS WOULD NOT TEST DURING A PREFLIGHT CHECK.  THE MID POWER SUPPLY AND BATTERY WERE REMOVED AND REPLACED.
